Alert archive / Iowa / River Flood Warnings in 2015
River Flood Warning 49, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Jun 15, 2015, 10:17 AM CDT for Montgomery County, Iowa. It took effect at Jun 15, 2015, 6:42 PM CDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 10:17 AM CDT (15:17 UTC)
- In effect from
- Jun 15, 2015, 6:42 PM CDT
- Expired
- Jun 17, 2015, 4:49 AM CDT
- In force
- 34 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, IA
The radar
The Omaha radar (KOAX), 101 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Nishnabotna River at Red Oak (RDOI4).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06809500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
493
WGUS43 KOAX 151517
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1017 AM CDT MON JUN 15 2015
...The National Weather Service in Omaha has issued a flood warning
for the following river in Iowa...
East Nishnabotna River At Red Oak affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC137-160317-
/O.NEW.KOAX.FL.W.0049.150615T2342Z-150617T0949Z/
/RDOI4.1.ER.150615T2342Z.150616T0600Z.150616T1549Z.NO/
1017 AM CDT MON JUN 15 2015
The National Weather Service in Omaha has issued a
* Flood Warning for
The East Nishnabotna River At Red Oak.
* from this evening to late Tuesday night...or until the warning is
cancelled.
* At 10:00 AM Monday the stage was 16.0 feet...or 2.0 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 19.0 feet by after midnight tomorrow the river will
fall below flood stage by late tomorrow morning.
* Impact...at 20.0 feet...Lowland flooding begins along the west bank.
&&
LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
4083 9543
$$3 follow-up statements
951
WGUS83 KOAX 160354
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1054 PM CDT MON JUN 15 2015
...The Flood Warning continues for the following river...
East Nishnabotna River At Red Oak affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC137-161854-
/O.EXT.KOAX.FL.W.0049.000000T0000Z-150617T1200Z/
/RDOI4.1.ER.150615T1645Z.150616T0600Z.150616T1800Z.NO/
1054 PM CDT MON JUN 15 2015
The Flood Warning continues for
The East Nishnabotna River At Red Oak.
* At 10:30 PM Monday the stage was 20.1 feet...or 2.1 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.3 feet by
after midnight tomorrow. The river will fall below flood stage
early tomorrow afternoon.
* Impact...at 20.0 feet...Lowland flooding begins along the west bank.
&&
LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
4083 9543
$$813
WGUS83 KOAX 161132
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
632 AM CDT TUE JUN 16 2015
...The Flood Warning continues for the following river...
Big Blue River Near Crete affecting Saline County.
Big Blue River At Beatrice affecting Gage County.
Turkey Creek Near Wilber affecting Saline County.
Missouri River At Brownville affecting Atchison and Nemaha Counties.
West Nishnabotna River Near Riverton affecting Fremont County.
East Nishnabotna River At Red Oak affecting Montgomery County.
East Nishnabotna River At Riverton affecting Fremont County.
Nishnabotna River Near Hamburg affecting Fremont County.
...The Flood Warning continues for the following river...
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
NEC151-170232-
/O.EXT.KOAX.FL.W.0026.000000T0000Z-150617T1542Z/
/CRTN1.2.ER.150605T0751Z.150612T0915Z.150616T2142Z.NO/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Big Blue River Near Crete.
* At 5:45 AM Tuesday the stage was 24.4 feet...or 3.4 feet above
flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...at 24.0 feet...Parts of the Tuxedo Park area on the west
side of town north of State Highway 33 flood.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
4042 9697
$$
NEC067-170232-
/O.EXT.KOAX.FL.W.0048.150616T1130Z-150618T2150Z/
/BEAN1.1.ER.150616T0645Z.150617T1200Z.150618T0350Z.NO/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Big Blue River At Beatrice.
* from this morning to Thursday afternoon...or until the warning is
cancelled.
* At 5:45 AM Tuesday the stage was 19.1 feet...or 1.1 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.3 feet by
early Wednesday morning. The river will fall below flood stage late
Wednesday evening.
* Impact...at 21.0 feet...At this level the West Scott baseball fields
begin to flood.
&&
LAT...LON 4037 9690 4039 9685 4026 9669 4012 9659
4012 9666
$$
NEC151-170231-
/O.EXT.KOAX.FL.W.0047.000000T0000Z-150619T1030Z/
/WLBN1.2.ER.150615T1207Z.150615T1815Z.150618T1630Z.NO/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Turkey Creek Near Wilber.
* At 5:45 AM Tuesday the stage was 15.2 feet...or 2.7 feet above
flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.5 feet by this
evening. The river will fall below flood stage late Thursday
morning.
* Impact...at 16.0 feet...Significant flooding of row crops in the
flood plain begins. Downstream of the gage the town of De Witt is
likely experiencing moderate or major flooding.
&&
LAT...LON 4057 9709 4058 9703 4041 9696 4040 9699
4052 9704
$$
MOC005-NEC127-170231-
/O.EXT.KOAX.FL.W.0050.000000T0000Z-150618T1424Z/
/BRON1.1.ER.150616T0010Z.150617T0000Z.150618T0824Z.NO/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Missouri River At Brownville.
* At 6:15 AM Tuesday the stage was 34.6 feet...or 1.6 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.5 feet by this
evening. The river will fall below flood stage Thursday morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-170231-
/O.CON.KOAX.FL.W.0051.000000T0000Z-150618T2000Z/
/RULN1.1.ER.150615T2333Z.150617T0000Z.150618T1400Z.NO/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Missouri River At Rulo.
* At 6:15 AM Tuesday the stage was 19.7 feet...or 2.7 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by this
evening. The river will fall below flood stage late Thursday
morning.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
IAC071-170231-
/O.EXT.KOAX.FL.W.0055.000000T0000Z-000000T0000Z/
/WNSI4.1.ER.150615T1822Z.150616T0430Z.000000T0000Z.UU/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The West Nishnabotna River Near Riverton.
* At 5:30 AM Tuesday the stage was 23.7 feet...or 2.2 feet above
flood stage.
* Flood stage is 21.5 feet.
* Impact...at 24.0 feet...The river is at bankfull and floodwaters
will begin to spread throughout the floodplain.
&&
LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
4071 9562
$$
IAC137-170231-
/O.EXT.KOAX.FL.W.0049.000000T0000Z-150617T0820Z/
/RDOI4.1.ER.150615T1645Z.150616T0200Z.150616T1420Z.NO/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The East Nishnabotna River At Red Oak.
* At 6:15 AM Tuesday the stage was 17.9 feet...or 0.1 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Impact...at 18.0 feet...Rural lowlands begin to flood along the east
bank.
&&
LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
4083 9543
$$
IAC071-170231-
/O.EXT.KOAX.FL.W.0056.000000T0000Z-000000T0000Z/
/ENSI4.1.ER.150616T0105Z.150616T0945Z.000000T0000Z.UU/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The East Nishnabotna River At Riverton.
* At 4:45 AM Tuesday the stage was 23.8 feet...or 0.3 feet above
flood stage.
* Flood stage is 23.5 feet.
* Impact...at 23.5 feet...Lowland flooding begins.
&&
LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
4074 9556
$$
IAC071-170231-
/O.EXT.KOAX.FL.W.0052.000000T0000Z-150618T1200Z/
/HMBI4.1.ER.150616T0221Z.150617T1200Z.150617T1800Z.NO/
632 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Nishnabotna River Near Hamburg.
* At 6:15 AM Tuesday the stage was 25.1 feet...or 0.1 feet above
flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.6 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday afternoon.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$090
WGUS83 KOAX 161634
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1134 AM CDT TUE JUN 16 2015
...The Flood Warning is cancelled for the following river...
East Nishnabotna River At Red Oak affecting Montgomery County.
...The Flood Warning continues for the following river...
Big Blue River Near Crete affecting Saline County.
Big Blue River At Beatrice affecting Gage County.
Missouri River At Brownville affecting Atchison and Nemaha Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
...The Flood Warning continues for the following river...
Turkey Creek Near Wilber affecting Saline County.
West Nishnabotna River Near Riverton affecting Fremont County.
East Nishnabotna River At Riverton affecting Fremont County.
Nishnabotna River Near Hamburg affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
NEC151-170734-
/O.EXT.KOAX.FL.W.0026.000000T0000Z-150617T1638Z/
/CRTN1.2.ER.150605T0751Z.150612T0915Z.150616T2238Z.NO/
1134 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Big Blue River Near Crete.
* At 10:45 AM Tuesday the stage was 23.3 feet...or 2.3 feet above
flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
4042 9697
$$
NEC067-170734-
/O.EXT.KOAX.FL.W.0048.000000T0000Z-150618T2341Z/
/BEAN1.1.ER.150616T0645Z.150617T1200Z.150618T0541Z.NO/
1134 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Big Blue River At Beatrice.
* At 10:45 AM Tuesday the stage was 20.5 feet...or 2.5 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by
tomorrow morning. The river will fall below flood stage early
Thursday morning.
* Impact...at 23.0 feet...Highway 136 on the west side of Beatrice
begins to flood.
&&
LAT...LON 4037 9690 4039 9685 4026 9669 4012 9659
4012 9666
$$
NEC151-170734-
/O.CON.KOAX.FL.W.0047.000000T0000Z-150619T1030Z/
/WLBN1.2.ER.150615T1207Z.150615T1815Z.150618T1630Z.NO/
1134 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Turkey Creek Near Wilber.
* At 10:45 AM Tuesday the stage was 15.4 feet...or 2.9 feet above
flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.4 feet by this
afternoon. The river will fall below flood stage late Thursday
morning.
* Impact...at 15.0 feet...Portions of County Road O, located north of
Highway 41, may begin to flood.
&&
LAT...LON 4057 9709 4058 9703 4041 9696 4040 9699
4052 9704
$$
MOC005-NEC127-170734-
/O.EXT.KOAX.FL.W.0050.000000T0000Z-150618T0730Z/
/BRON1.1.ER.150616T0010Z.150616T1600Z.150618T0130Z.NO/
1134 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Missouri River At Brownville.
* At 11:15 AM Tuesday the stage was 34.8 feet...or 1.8 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.8 feet by this
afternoon. The river will fall below flood stage tomorrow evening.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-170734-
/O.EXT.KOAX.FL.W.0051.000000T0000Z-150618T1320Z/
/RULN1.1.ER.150615T2333Z.150616T1615Z.150618T0720Z.NO/
1134 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Missouri River At Rulo.
* At 11:15 AM Tuesday the stage was 20.2 feet...or 3.2 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Thursday morning.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
IAC071-170733-
/O.CON.KOAX.FL.W.0055.000000T0000Z-000000T0000Z/
/WNSI4.1.ER.150615T1822Z.150616T0430Z.000000T0000Z.UU/
1134 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The West Nishnabotna River Near Riverton.
* At 10:30 AM Tuesday the stage was 23.2 feet...or 1.7 feet above
flood stage.
* Flood stage is 21.5 feet.
* Impact...at 21.5 feet...At this point, CR J-46, also known as
Riverton Road, will be threatened by floodwaters.
&&
LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
4071 9562
$$
IAC137-161704-
/O.CAN.KOAX.FL.W.0049.000000T0000Z-150617T0820Z/
/RDOI4.1.ER.150615T1645Z.150616T0200Z.150616T1100Z.NO/
1134 AM CDT TUE JUN 16 2015
The Flood Warning is cancelled for
The East Nishnabotna River At Red Oak.
* At 11:15 AM Tuesday the stage was 15.8 feet...or 2.2 feet below
flood stage.
* Flood stage is 18.0 feet.
* Fell below flood stage at 6:00 AM Tuesday.
* Forecast...The river will continue to fall to 12.1 feet by tomorrow
morning.
&&
LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
4083 9543
$$
IAC071-170733-
/O.CON.KOAX.FL.W.0056.000000T0000Z-000000T0000Z/
/ENSI4.1.ER.150616T0105Z.150616T1545Z.000000T0000Z.UU/
1134 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The East Nishnabotna River At Riverton.
* At 10:45 AM Tuesday the stage was 23.9 feet...or 0.4 feet above
flood stage.
* Flood stage is 23.5 feet.
* Impact...at 23.5 feet...Lowland flooding begins.
&&
LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
4074 9556
$$
IAC071-170733-
/O.CON.KOAX.FL.W.0052.000000T0000Z-150618T0320Z/
/HMBI4.1.ER.150616T0221Z.150617T0000Z.150617T0920Z.NO/
1134 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Nishnabotna River Near Hamburg.
* At 11:15 AM Tuesday the stage was 25.4 feet...or 0.4 feet above
flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by this
evening. The river will fall below flood stage early tomorrow.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 15, 6:39 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 15, 6:39 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 639 AM CDT MON JUN 15 2015 .UPDATE... ISSUED AT 635 AM CDT MON JUN 15 2015 INCREASED THE POPS EARLY THIS MORNING AS THE RADAR HAS FILLED IN NICELY OVER THE LAST COUPLE OF HOURS. THUNDER MOSTLY CONFINED TO NORTHEAST NE THIS MORNING. MOSTLY JUST SHOWERS ELSEWHERE AS INSTABILITY IS PRETTY MEAGER ACROSS EAST CENTRAL AND SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. && .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 306 AM CDT MON JUN 15 2015 SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE ACROSS THE FORECAST AREA THIS MORNING AHEAD OF AN APPROACHING UPPER LEVEL SHORTWAVE WHICH PER LATEST WATER VAPOR IMAGERY IS OVER NORTH CENTRAL KANSAS/CENTRAL NEBRASKA. PW'S ON AVERAGE HAVE BEEN AROUND 1.5" BUT FORTUNATELY THE STORMS HAVE BEEN FAIRLY PROGRESSIVE. WE DID HAVE AN UNVERIFIED REPORT OF NEAR 3" IN CENTRAL DOUGLAS COUNTY IN ONLY A FEW HOURS LATE LAST EVENING SO WILL CONTINUE TO MONITOR FOR ANY ADDITIONAL HEAVY RAINFALL AS IT COULD EASILY LEAD TO LOCALIZED FLASH FLOODING. AT 06Z...THE SURFACE FLOW WAS FAIRLY WEAK AS A WEAK AREA OF LOW PRESSURE WAS CENTERED OVER NORTH CENTRAL KANSAS. IN ADDITION... A COOL FRONT CONTINUED TO DROP SOUTHEAST AND WAS JUST MOVING INTO OUR FAR NWRN CWA. A FEW SCATTERED STRONGER STORMS CONTINUE TO DEVELOP ALONG THE FRONT BUT MOST OF THE WIDESPREAD SHOWERS/ISOLATED TSTMS WERE OCCURRING IN ADVANCE OF THE APPROACHING SHORTWAVE. LARGE SCALE FORCING FOR ASCENT WILL CONTINUE THROUGHOUT THE MORNING ACROSS OUR SOUTHERN CWA. MEANWHILE...THE COLD FRONT IS PROGGED TO SLOWLY SLIDE THROUGH MUCH OF THE CWA BY 21Z LEAVING SLIGHTLY COOLER NORTHEASTERLY FLOW OVER THE CWA. DID COOL TEMPS A BIT INTO THE UPPER 70S. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SHOULD PERSIST THROUGH MUCH OF THE DAY ACROSS THE SOUTHERN 2/3RDS OF THE CWA AS RECENT RUNS OF SHORT-TERM CAM INDICATE UNTIL THE SHORTWAVE MOVES EAST OF THE AREA. HIGH PRESSURE OVER THE NORTHERN PLAINS WILL BUILD SOUTH OVERNIGHT AND SKIRT THE REGION. WE SHOULD REMAIN DRY OVERNIGHT BUT DID HANG ONTO A SMALL POP ALONG THE KS/NEB BORDER IN CASE THE COLD FRONT HANGS UP AND A FEW SHOWERS/TSTMS MOVE INTO OUR COUNTIES. FAST ZONAL MID/UPPER LEVEL FLOW IS EXPECTED TUESDAY WITH SEVERAL EMBEDDED SHORTWAVE TROUGHS PROGGED TO MOVE ACROSS THE NORTHERN AND CENTRAL PLAINS. THE FIRST WAVE WILL MOVE ACROSS THE CENTRAL HIGH PLAINS REGION EARLY TUESDAY WHICH COULD SPAWN SOME ACTIVITY TO OUR WEST ACROSS THE HIGH PLAINS. MEANWHILE...ANOTHER WAVE WILL MOVE ACROSS KANSAS AND WITH A SFC BOUNDARY POSITIONED JUST TO OUR SOUTH...CANNOT RULE OUT ANY ACTIVITY ACROSS OUR NE/KS BORDER AGAIN. THE HIGH PLAINS ACTIVITY WILL LIKELY CONTINUE TO DRIFT EAST THROUGHOUT THE DAY TUESDAY AND COULD SPAWN SHOWERS AND THUNDERSTORMS ACROSS OUR NORTH AS EARLY AS TUESDAY NIGHT. ADDITIONAL CHANCES FOR SHOWERS/TSTMS CONTINUE INTO WEDNESDAY ALONG A SFC BOUNDARY THAT IS PROGGED TO BISECT THE CWA THROUGH WED NIGHT. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 306 AM CDT MON JUN 15 2015 FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS THE CENTRAL PART OF THE FORECAST AREA WEDNESDAY NIGHT THROUGH THURSDAY...WHICH WILL CONTINUE TO BE THE FOCUS FOR ISOLATED THUNDERSTORM DEVELOPMENT. THIS FRONT LIFTS NORTH SLIGHTLY THURSDAY NIGHT AND FRIDAY...ALLOWING TEMPS TO CLIMB BACK INTO THE MID TO UPPER 80S...WITH AN UPPER RIDGE REBUILDING ACROSS THE PLAINS. A NEW WAVE MOVES OUT OF THE NORTHERN ROCKIES FRIDAY NIGHT WHICH WILL PUSH THE BOUNDARY BACK SOUTH INTO THE REGION SATURDAY AND THEN MOVES SLOWLY SOUTH OF THE REGION SATURDAY NIGHT. AT THE SAME TIME...NAEFS MODEL ENSEMBLE SUGGESTS THAT ENVIRONMENTAL MOISTURE INCREASES WITH PW VALUES INCREASING INTO THE 90TH CLIMATOLOGICAL PERCENTILE...THUS THE THREAT FOR HEAVY RAINS WILL EXIST SATURDAY INTO SATURDAY NIGHT WITH ANY STORMS THAT DO DEVELOP. FORWARD TIMING OF THE FRONT SUGGESTS IT WILL PROBABLY BE CLEAR OF THE REGION BY SUNDAY...BUT GIVEN UNCERTAINTY THAT FAR OUT...WILL HOLD ONTO TOKEN CLIMATOLOGICAL POPS SUNDAY JUST IN CASE. && .AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 635 AM CDT MON JUN 15 2015 THUNDERSTORMS AFFECT KOFK THROUGH 15-16Z. MOSTLY JUST SHOWERS AT KOMA/KLNK THAT LINGER THROUGH ABOUT 18Z...BUT THEN AS INSTABILITY REBUILDS...COULD SEE ABOUT A 3 HOUR WINDOW OF STORMS AT KLNK/KOMA 18-21Z. WILL ALSO SEE NORTHERLY WINDS INCREASE 12 TO 20 KNOTS...BUT DIMINISHING BY 00-01Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...DEWALD SHORT TERM...KERN LONG TERM...DEWALD AVIATION...DEWALD
Hazardous weather outlook, Jun 15, 5:00 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 500 AM CDT MON JUN 15 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-160000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 500 AM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS AFTERNOON. SEVERE WEATHER IS NOT ANTICIPATED FROM THIS ACTIVITY. SOME AREAS OF LOCALLY HEAVY RAIN ARE POSSIBLE. MINOR FLOODING WILL CONTINUE ALONG THE BIG BLUE RIVER IN SOUTHEAST NEBRASKA...AND ALONG THE MISSOURI RIVER NEAR RULO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY INTO WEDNESDAY NIGHT. SEVERE STORM DEVELOPMENT APPEARS UNLIKELY AT THIS TIME. THERE IS A CHANCE OF THUNDERSTORMS AGAIN IN OR NEAR THE AREA THURSDAY THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 15, 7:01 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
701 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 W OAKLAND 42.69N 97.09W
06/15/2015 M2.75 INCH CEDAR NE TRAINED SPOTTER
&&
VDEWALDLocal storm report, Jun 15, 7:03 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
703 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN FRIEND 40.65N 97.28W
06/15/2015 M2.40 INCH SALINE NE CO-OP OBSERVER
&&
VDEWALDLocal storm report, Jun 15, 7:46 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
746 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HEAVY RAIN MILFORD 40.77N 97.05W
06/15/2015 E4.50 INCH SEWARD NE PUBLIC
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:30 PM CDT | River Flood Warning | OAX | Fremont | 42 hr |
| Jun 15, 2:38 PM CDT | Areal Flood Warning | OAX | Fremont | 21 hr |
| Jun 15, 3:11 PM CDT | River Flood Warning | OAX | Fremont | 62 hr |
Nearby
River Flood Warnings in Iowa, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.